Had ear infection, which was cleared, but left some hearing deficit in right ear. However, the loss ini both ears is quite pronounced. Unable to hear phone messages (i will get a better answer machine),
audio is at top volume, and am not able to hear you unless i am practically in your face. My hearing was o.k. until I started treatment. What about wax removal?
I am geno 1b, 67 years old. I am on ribasphere @ 1000 mg x day and 180mcg once a week. I was not undetected until week 16.
My Procrit has been reduced from weekly to every other week. HOORAY! And my wbcs improved so no neupogen. I feel very lucky.
Any help, feedback, advice on hearing would be greatly appreciated.
My hearing got worse on tx and I even got hearing aids (I had some congenital hearing loss before tx). Whenever I say "What?" too many times, I put in my very small hearing aids. I have a 30% hearing loss. Only certain tones I can't hear. Especially my former bosses voice. ha, ha, ha.
You didn't mention tinnitis. Maybe you don't have it. But I would get it after each weekly shot and it would lessen as the week went on. But it wasn't really bad. I hope your ears improve. I never had an infection. Why don't you go to an Audiologist for a test? Perhaps your hearing will go back to normal after tx. I hope so. Best wishes to you. I'm genotype 1a and 65 yrs. old.
Everything sounded like I was under water early-on in treatment and had some degree of a "clogged" sensation for most of the year treating. You really got to go to an ENT and have yourself checked out. They will do a hearing test. They will also test your middle ear. And they will look into your ears and down your throat. Hopefully, they will push a lighted scope up your nose and look at your vocal chords. Lots of stuff that could affect what you describe, but you gotta get properly evaluated.
My hearing is back to 'normal' now which isn't that great as I've found (from those tests) that I have some high frequency loss. But that wasn't from treatment and the clogged feeling has gone away. In my case, it probably had to do with LPR GERD (reflux in the esophagus area).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.